# SDR AALA202008219012

- Difficulty date: August 20, 2020
- Submitted: August 22, 2020
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 84,963 hours, 10,450 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: MN1604
- Condition: Inoperative
- Location: R4 Door Epas
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - R4 DOOR, EPAS (EMERGENCY POWER ASSIST SYSTEM) GREEN LIGHT OFF.  REMOVED AND REPLACED EPAS BACK-UP BATTERY (2 EA) PER AMM 52-11-20, OPERATION CHECK GOOD, OKAY FOR SERVICE.
